Announcement

Collapse
No announcement yet.

I C BELLY

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • I C BELLY

    Hello I read where some of you said about the i c belly, well mine starts just below my boobs I am all puffed out all the way down to my thigh. I have gained a lot of weight and the doctor just uped my lasix to three in the morning, do you think it would be ok to take more water pills than the doctor told me to. I have to buy new clothing, this is terrible, will it ever go away?? Also I have such pain in my side and lower back I thought it was a bladder or uti, but the doctor said the urine test was negative, now what could it be I hurt so bad where I pee, I know it is a uti, but they refuse to give me a antibiotic, do you have any ideas. I tried to post this before, but something happened it did not go through. Thanks for all the help and all the good friends that I have meet on the ic network. God Be With You All. :eek:
    Sue

  • #2
    I would not change your dosage without talking to someone at the doctor's office first--- give them a call tomorrow morning.

    Amanda
    ([email protected])

    Comment


    • #3
      Amanda is right. You need to discuss any change in dosage with your physician first. Since lasix is a diuretic this is especially important. Too much diuretic can cause some very serious problems.

      There are some other things that might help. One is to cut down on the amount of salt in your diet. Also, it's important to drink enough water.

      Sending warm hugs,
      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        If you're talking about a burning uretha, try some cortisone cream a few times a day, this has helped me & of course watch your diet. Hugs, Kathi
        One Day At A Time
        Kathi

        Comment


        • #5
          Thanks to all that answered my questions about the lasix, but what about the belly, does it just stay like that all the time now. I have a pain pump and I know the left side of my tummy will stick out a little, but I am like full of gas, not the other stuff for sure, I am having a real problem with gas and indegestion, I must get some more relief and baking soda in me. Thanks again. Sue
          Sue

          Comment


          • #6
            I CAN RELATE TO YOUR FEELINGS, BUT TOO MUCH MEDICATION IS AS BAD AS NOT ENOUGH. I HAVE LEARNED THROUGH TRIAL AND ERROR THAT THE BLOATING CAN BE BECAUSE OF ANOTHER MEDICATION YOU ARE TAKING, OR THE WEATHER, OR DIET ETC...I HAVE MORE TROUBLE IN THE SUMMER AND AROUND THAT TIME OF THE MONTH...AS FAR AS THE BURNING URETHRA..HAVE YOU TRIED PYRIDIUM...THAT SEEMS TO HELP ME, THE CORTIZONE CREAM WILL HELP TOO...I HAVE FOUND SOMETIMES THE DISCOMFORT IS EXTERNAL AS WELL AS INTERNAL..AND ANYTHING CAN TRIGGER THAT OFF IN ME. IT DOES SEEM THAT ONCE I GET IN THAT CYCLE, I CANNOT GET OUT..TAKES ME FOREVER. WHAT OTHER MEDS ARE YOU TAKING NOW? KEEP SMILIN

            Comment

            Working...
            X